# SDR CA001026002

- Difficulty date: June 16, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Aircraft time: 29,413 hours
- Engine: Lyc ALF502R5
- System (JASC): 2760 · Drag Control System
- Part: Bolt
- Part number: HC276H0075002
- Condition: Worn
- Location: Spoiler Actuator
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(CAN) INVESTIGATION INTO A FLIGHT CREW REPORT OF AN INTERMITTENT AIRFRAME RUMBLE DURING FLIGHT REVEALED THAT THE LT CENTRE GROUND SPOILER WAS FLUTERING IN CRUISE FLIGHT.  A WORN SPOILER ACTUATOR BOLT WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
